# SDR GUUA93721080809A

- Difficulty date: August 8, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N38537
- Make and model: Beech 1900D
- Aircraft serial: UE158
- Aircraft time: 29,178 hours, 35,919 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL, BURNING ODOR NOTICED IN COCKPIT AND CABIN.  INSPECTED BLOWERS AND AVIONICS,  RAN BOTH ENGINES WITH BLEEDS ON COULD NOT ODOR BURNING.
